On resource monotonicity in the fair division problem

Maniquet, François and Sprumont, Yves 2000, On resource monotonicity in the fair division problem, Economics Letters, vol. 68, no. 3, pp. 299-302, doi: 10.1016/S0165-1765(00)00276-7.

Attached Files
Name Description MIMEType Size Downloads

Title On resource monotonicity in the fair division problem
Author(s) Maniquet, François
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Economics Letters
Volume number 68
Issue number 3
Start page 299
End page 302
Total pages 4
Publisher Elsevier BV
Publication date 2000-01-01
ISSN 0165-1765
Language eng
DOI 10.1016/S0165-1765(00)00276-7
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143857

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 36 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:29:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.